Facebook Pixel
EmpowHER Guest

Hi I had sex on April the25th and took a postonar 2 tablet on the 27th it's now may the 6th and no period can I be pregnant. Am also getting a bit of cramps. Please help

By Anonymous May 6, 2016 - 1:29pm
Rate This

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The pill is fully effective when taken correctly.
Side effects of Postinor 2 is cramping, delayed or irregular bleedings, tender breasts, nausea etc.
These symptoms can mirror pregnancy symptoms but are usually just side effects of the drug.
If you miss your period again next month however, take a pregnancy test.

May 7, 2016 - 11:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!